Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 119, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 1, 2014, 8:02 PM CDT for Reno County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 8:02 PM CDT (01:02 UTC)
- Expired
- Jun 1, 2014, 8:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Reno County, KS
The radar
The Wichita radar (KICT), 86 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 2144 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
439
WUUS53 KICT 020102
SVRICT
KSC155-020145-
/O.NEW.KICT.SV.W.0119.140602T0102Z-140602T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
802 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 801 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
RAYMOND...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NICKERSON AND WILLOWBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3817 9846 3817 9822 3816 9821 3816 9815
3818 9814 3817 9794 3797 9798 3798 9848
TIME...MOT...LOC 0102Z 278DEG 51KT 3820 9838
HAIL...1.00IN
WIND...60MPH
$$
CARUSO2 follow-up statements
811
WWUS53 KICT 020120
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
820 PM CDT SUN JUN 1 2014
KSC155-020145-
/O.CON.KICT.SV.W.0119.000000T0000Z-140602T0145Z/
RENO KS-
820 PM CDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RENO COUNTY UNTIL 845 PM CDT...
AT 817 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NICKERSON...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILLOWBROOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3817 9846 3817 9822 3816 9821 3816 9815
3818 9814 3818 9811 3817 9794 3797 9798
3798 9848
TIME...MOT...LOC 0119Z 278DEG 51KT 3812 9809
HAIL...1.00IN
WIND...60MPH
$$
PEARCE656
WWUS53 KICT 020137 RRA
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
837 PM CDT SUN JUN 1 2014
KSC155-020148-
/O.EXP.KICT.SV.W.0119.000000T0000Z-140602T0145Z/
RENO KS-
837 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RENO COUNTY WILL
EXPIRE AT 845 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3817 9846 3817 9822 3816 9821 3816 9815
3818 9814 3818 9811 3817 9794 3797 9798
3798 9848
TIME...MOT...LOC 0138Z 278DEG 51KT 3806 9790
$$
PEARCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:55 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 1, 6:55 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 655 PM CDT SUN JUN 1 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 246 PM CDT SUN JUN 1 2014 CONVECTION THAT HAS BEEN PERCOLATING DOWNSTREAM FROM MID-LEVEL THETA WARM NOISE...HAS STARTED TO GROW UPSCALE AND IS PRODUCING SEVERE CONVECTION NORTH OF THE CWA. INHIBITING FACTOR OF SOUTHWARD DEVELOPMENT WILL BE WARM MID-LEVEL TEMPERATURES IN THE 12-14C RANGE...HOWEVER WITH CONTINUED LOW LEVEL HEATING...LIKELY WILL SEE CAP WEAKEN BY LATE AFTERNOON. SOME INDICATIONS THAT DEVELOPMENT ALONG DRYLINE/COLDFRONT WILL BE THE MAIN CONTRIBUTOR TO SEVERE WEATHER IN THE CWA. LOW LEVEL FLOW HAS BEGUN TO BACK IN RESPONSE TO MAIN SHORT WAVE MOVING INTO NORTHERN PLAINS. NONETHELESS...ALL OPERATIONAL MESO MODELS AND NSSL ENSEMBLE MESO MODELS ALL INDICATING STORMS WILL DEVELOP INTO CENTRAL KANSAS IN THE NEXT COUPLE HOURS...CONGEALING INTO A SEVERE QLCS THAT WILL MOVE THROUGH THE BULK OF THE CWA DURING THE EVENING HOURS. CONVECTION ON MONDAY WILL BE DEPENDENT ON EVOLUTION AND DEMISE OF STORMS TONIGHT. THE SYNOPTIC BOUNDARY ASSOCIATED WITH THIS EVENING AND OVERNIGHT STORMS WILL STALL GENERALLY ALONG THE I-35 CORRIDOR...HOWEVER THERE LIKELY WILL BE NUMEROUS MESOSCALE BOUNDARIES IN PLAY. MUCAPES RAMP INTO THE 2000-3500 J/KG RANGE WITH BULK SHEAR 45+. LACKING WILL BE LARGE SCALE DYNAMIC SUPPORT...THUS FEEL CONVECTION WILL BE MAINLY DIURNALLY DRIVEN. TEMPERATURES WILL BE DEPENDENT ON CONVECTIVE DEBRIS...BUT EARLY JUNE SUN WILL ALLOW TEMPERATURES TO REBOUND QUICKLY ONCE CLOUDS CLEAR OUT. LARGE SCALE H5 RIDGE BUILDS THROUGH MID-WEEK...WITH NORTHERN PART OF THE CWA ON PERIPHERY OF QUASI-ZONAL FLOW THAT WILL PERSIST ACROSS THE CENTRAL PLAINS. THE EFFECT ON SENSIBLE WEATHER WILL BE INCREASING TEMPERATURES...ESPECIALLY TUESDAY WHEN PORTIONS OF CENTRAL AND SOUTH-CENTRAL KANSAS WILL EXPERIENCE MAX TEMPERATURES NEAR 100. CONVECTIVE POTENTIAL LIKELY WILL BE LIMITED TO NORTHERN PORTIONS OF THE CWA...EXCEPT POSSIBLY FOR ISOLATED DIURNALLY DRIVEN CONVECTION...DUE TO THE AFOREMENTIONED BUILDING OF SOUTHERN PLAINS H5 RIDGE. WILL CONTINUE TO MAINTAIN THREAT OF MAINLY NOCTURNAL TUESDAY NIGHT. BOUNDARY LINGERS IN THE AREA ON WEDNESDAY...NO STRONG UPPER SUPPORT...BUT SOME SIGNAL OF ANOTHER NOCTURNAL MCS AFFECTING AREA WEDNESDAY NIGHT INTO EARLY THURSDAY. .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 246 PM CDT SUN JUN 1 2014 EARLY PART OF LONG TERM WILL BE AN EXTENSION OF SHORT TERM WEATHER...WITH QUASI ZONAL FLOW ALOFT AND REMNANT OF SYNOPTIC BOUNDARY LINGER ACROSS CWA. GEFS DENOTING A MORE POTENT SHORT WAVE MOVING ACROSS SOUTHERN CANADA AND NORTHERN PLAINS FRIDAY INTO SATURDAY...SUPPRESSING H5 RIDGE SOUTHWARD. THIS MAY AID COOLING TEMPERATURES ALOFT SUFFICIENTLY TO ALLOW FOR MORE DIURNAL CONVECTION ON FRIDAY...AND PERHAPS MORE ORGANIZED CONVECTION FRIDAY NIGHT INTO SATURDAY NIGHT WITH BETTER LARGE SCALE DYNAMICS IN PLAY. GEFS SHOWING SOME MINOR TIMING AND INTENSITY DIFFERENCES...SO BROAD-BRUSHING MODERATE POPS. TEMPERATURES WILL BE SEASONABLE EARLY IN THE LONG TERM...THEN WITH CONVECTION AND LOWER H8/H7/H5 HEIGHTS...MAY TREND TOWARD SLIGHTLY COOLER THAN NORMAL TEMPERATURES. SF && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 655 PM CDT SUN JUN 1 2014 LINE OF STG/SVR +TSRA WITH VBSYS LOCALLY 1-2SM CONTS TO MOVE E30KTS ACRS CNTRL KS. WINDS 35-40KTS WITH 52KT GUSTS HAVE OCCURRED AT KRSL AT 2332Z. ANTICIPATE +TSRA ARRIVING KSLN BY 02Z...KHUT ~04Z & KICT ~05Z WITH ~52KT GUSTS BECOMING THE PRIMARY THREAT. CIGS & SPCLY VSBYS WILL NO DOUBT GREATLY DETERIORATE AS +TSRA MOVE THROUGH. WIDESPREAD IFR CIGS & MVFR VSBYS TO COVER ALL TERMINALS EARLY MON MORNING WITH RAPID IMPROVEMENT ANTICIPATED MID- LATE MON MORNING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 88 71 96 / 70 30 20 20 HUTCHINSON 68 89 70 96 / 60 20 20 20 NEWTON 68 88 70 94 / 70 30 20 20 ELDORADO 68 87 70 92 / 70 40 20 20 WINFIELD-KWLD 70 89 72 94 / 70 30 30 10 RUSSELL 64 87 67 98 / 80 10 20 30 GREAT BEND 65 88 67 98 / 80 10 20 20 SALINA 68 88 69 95 / 70 20 20 30 MCPHERSON 68 88 69 94 / 70 20 20 20 COFFEYVILLE 71 86 72 91 / 50 40 30 10 CHANUTE 70 86 71 90 / 60 40 30 10 IOLA 69 85 71 89 / 60 40 30 20 PARSONS-KPPF 71 85 72 91 / 60 40 30 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && ES
Hazardous weather outlook, Jun 1, 2:00 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 200 PM CDT SUN JUN 1 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-021900- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 200 PM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED TO MOVE INTO OR DEVELOP OVER CENTRAL KANSAS THIS AFTERNOON. BASEBALL SIZED HAIL IS POSSIBLE... ALONG WITH DAMAGING STRAIGHT LINE WINDS. THE STORMS WILL TEND TO CONSOLIDATE INTO ONE OR TWO LINES DURING THE EVENING AND OVERNIGHT. THE STORMS WILL SPREAD MAINLY EAST AND A BIT SOUTH TONIGHT...WITH A THREAT FOR DAMAGING WINDS...QUARTER SIZED HAIL AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING OVER SOUTH CENTRAL AND SOUTHEAST KANSAS ALONG A STALLED FRONT. IF THUNDERSTORMS DEVELOP...LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. ADDITIONAL LESS SEVERE STORMS MAY DEVELOP NORTHWARD ACROSS GENERALLY THE NORTHERN HALF OF KANSAS MONDAY NIGHT. STRONG TO SEVERE STORMS ARE ONCE AGAIN PROBABLE BY TUESDAY AFTERNOON AND EVENING OVER NORTHERN KANSAS AND SOUTHERN NEBRASKA...WITH THIS ACTIVITY LIKELY REMAINING WELL NORTH OF INTERSTATE 70. FROM WEDNESDAY THROUGH SATURDAY...PERIODIC BOUTS OF STRONG TO SEVERE THUNDERSTORMS ALONG WITH LOCALLY HEAVY RAIN WILL REMAIN POSSIBLE ACROSS THE REGION. THESE WILL MAINLY BE DURING THE AFTERNOON...EVENING AND OVERNIGHT HOURS...AS THE FRONT MOVES SOUTH AND STALLS ONCE AGAIN ACROSS PORTIONS OF SOUTHERN KANSAS AND OKLAHOMA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON ACROSS CENTRAL KANSAS...AND THIS EVENING ROUGHLY ALONG AND WEST OF I-35. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Local storm report, Jun 1, 6:23 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
623 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST 6 N RUSSELL 38.97N 98.85W
06/01/2014 E60 MPH RUSSELL KS TRAINED SPOTTER
&&
HOWERTONLocal storm report, Jun 1, 6:31 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
631 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND GST RUSSELL 38.89N 98.85W
06/01/2014 M60 MPH RUSSELL KS ASOS
&&
JMCLocal storm report, Jun 1, 7:12 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
712 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND GST 2 W WESTFALL 38.93N 98.05W
06/01/2014 E65 MPH LINCOLN KS TRAINED SPOTTER
ESTIMATED WINDS 60-70 MPH. TORRENTIAL RAINFALL.
&&
SMFLocal storm report, Jun 1, 7:43 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 1 E GREAT BEND 38.36N 98.79W
06/01/2014 E60 MPH BARTON KS EMERGENCY MNGR
&&
SMFLocal storm report, Jun 1, 7:44 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 1 E GREAT BEND 38.36N 98.79W
06/01/2014 E0.88 INCH BARTON KS EMERGENCY MNGR
&&
SMFSpecial weather statement, Jun 1, 7:55 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
755 PM CDT SUN JUN 1 2014
KSZ049-020145-
SALINE-
755 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 753 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BROOKVILLE...OR
11 MILES SOUTHWEST OF SALINA...MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SALINA...SMOLAN...ASSARIA...NEW CAMBRIA...GYPSUM...SALINA AIRPORT
AND BRIDGEPORT.
WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER
STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR
LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3862 9736 3861 9772 3861 9793 3884 9793
3895 9740
TIME...MOT...LOC 0055Z 257DEG 28KT 3874 9777
CARUSOThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:02 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 58 min |
| Jun 1, 7:16 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 59 min |
| Jun 1, 7:38 PM CDT | Areal Flood Warning | ICT | Barton | 5 hr |
| Jun 1, 7:43 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 62 min |
| Jun 1, 7:49 PM CDT | Areal Flood Warning | ICT | Ellsworth | 5 hr |
| Jun 1, 7:55 PM CDT | Special Weather Statement | ICT | Saline | 50 min |
| Jun 1, 8:06 PM CDT | Special Weather Statement | ICT | McPherson | 39 min |
| Jun 1, 8:33 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 57 min |
| Jun 1, 9:02 PM CDT | Special Weather Statement | ICT | Kingman | 28 min |
| Jun 1, 9:24 PM CDT | Special Weather Statement | ICT | Harvey | 51 min |
| Jun 1, 9:26 PM CDT | Special Weather Statement | ICT | Reno | 49 min |
| Jun 1, 10:09 PM CDT | Special Weather Statement | ICT | Sedgwick | 51 min |
| Jun 1, 10:23 PM CDT | Special Weather Statement | ICT | Sumner | 52 min |
| Jun 1, 11:07 PM CDT | Special Weather Statement | ICT | Sumner | 23 min |
| Jun 1, 11:11 PM CDT | Special Weather Statement | ICT | Cowley | 49 min |
| Jun 1, 11:36 PM CDT | Special Weather Statement | ICT | Cowley | 39 min |
| Jun 2, 3:56 PM CDT | Wind Advisory | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 27 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.